Illinois Journal of Mathematics

Algebraic groups and Hopf algebras

G. Hochschild

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 14, Issue 1 (1970), 52-65.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053299

Digital Object Identifier
doi:10.1215/ijm/1256053299

Mathematical Reviews number (MathSciNet)
MR0257088

Zentralblatt MATH identifier
0229.20042

Subjects
Primary: 14.50

Citation

Hochschild, G. Algebraic groups and Hopf algebras. Illinois J. Math. 14 (1970), no. 1, 52--65. doi:10.1215/ijm/1256053299. https://projecteuclid.org/euclid.ijm/1256053299


Export citation